# SDR R61A2023021000109

- Difficulty date: January 24, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 17066354001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE SUPORT AT FR 81 BTWN STR 29R - 29LCORRODED. R&R IAW SRM 51-41-01, 51-41-02 AND 51-43-03.
